Vol. 4(2). July 2013, No. 6, pp. 224-233.

CERTAIN CLASSES OF INFINITE SERIES ASSOCIATED WITH q-DIGAMMA FUNCTION BY MEANS OF FRACTIONAL q-CALCULUS
Vol. 4(2) July 2013, No. 6, pp. 224-233.
AHMED SALEM


Abstract

The main purpose of this paper is to establish certain famlies of infinite series involving the q-digamma function summable by means of the fractional q-calculus techniques based upon the Riemann-Liouville fractional q-integral and the fractional q-Leibniz rule. We also consider relevant connections of the results presented here with various results which were derived earlier with or without the use of fractional calculus operators when q → 1.


Full Text ( PDF 97 K)